# SDR AALA20090723TUL22

- Difficulty date: July 16, 2009
- Submitted: July 24, 2009
- Operation: Air carrier
- Aircraft: N439AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49457
- Aircraft time: 68,992 hours, 32,192 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER AFT FLANGE OF FRAME 1231 28L-27R.  REPAIRED IN ACCORDANCE WITH AARD 53-10-00-14 FIG 1.
